Authors: Al-Yakoob, Salem
Stevanović, Dragan 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On interval transmission irregular graphs
Journal: Journal of Applied Mathematics and Computing
Volume: 68
First page: 45
Last page: 68
Issue Date: 2022
Rank: ~M21а
ISSN: 1598-5865
DOI: 10.1007/s12190-021-01513-0
Transmission of a vertex v of a connected graph G is the sum of distances from v to all other vertices in G. Graph G is transmission irregular (TI) if no two of its vertices have the same transmission, and G is interval transmission irregular (ITI) if it is TI and the vertex transmissions of G form a sequence of consecutive integers. Here we give a positive answer to the question of Dobrynin [Appl Math Comput 340 (2019), 1–4] of whether infinite families of ITI graphs exist.
Keywords: Transmission irregular graph | Vertex transmission | Wiener complexity
Publisher: Springer Link

Show full item record


checked on May 23, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.